Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Integral transformations and Tauberian constants


Author: Ralph Palmer Agnew
Journal: Trans. Amer. Math. Soc. 72 (1952), 501-518
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0047802-6
MathSciNet review: 0047802
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [R] P. Agnew, [1939] Properties of generalized definitions of limit, Bull. Amer. Math. Soc. vol. 45, pp. 689-730. MR 0000304 (1:50h)
  • 1. -, [1945] Abel transforms of Tauberian series, Duke Math. J. vol. 12, pp. 27-36. MR 0012338 (7:12c)
  • 2. -, [1949] Abel transforms and partial sums of Tauberian series, Ann. of Math. (2) vol. 50, pp. 110-117. MR 0027351 (10:291i)
  • 3. Hubert Delange, [1950] Sur les théorèmes inverses des procédés de sommation. I, Ann. École Norm. (3) vol. 67, pp. 99-160. MR 0037374 (12:253d)
  • 4. Viktor Garten, [1951] Über Taubersche Konstanten bei Cesàroschen Mittelbildungen, Comment. Math. Helv. vol 25, pp. 311-335. MR 0045227 (13:548f)
  • 5. Hugo Hadwiger, [1944] Über ein Distanztheorem bei der $ A$-Limitierung, Comment. Math. Helv. vol. 16, pp. 209-214. MR 0010002 (5:236e)
  • [G] H. Hardy, [1949] Divergent series, Oxford, 396 pp. MR 0030620 (11:25a)
  • [C] T. Rajagopal, [1950] On a generalization of Tauber's theorem, Comment. Math. Helv. vol. 24, pp. 219-231. MR 0039086 (12:494d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0047802-6
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society